# SDR SWAA980294

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 940.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND DENT IN SKIN AT BS 940.5, BELOW STR 23 RT, BS 348, 1 BELOW STR 22 RT, BS 362 TO 374 2-6 ABOVE STR 19 RT.  REPAIRED PER BOEING SRM.
